# SDR CA090824002

- Difficulty date: August 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 73,318 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 9036261
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FAILURE OF HYD PRESSURE LINE FROM ENG DRIVEN PUMP CAUSED TOTAL LOSS (EXCEPT EMERGENCY RESERVE) OF ACFT HYD FLUID.  ACFT LANDED SAFELY.
